A Caltech Library Service

Sub-Optimality of a Dyadic Adaptive Control Architecture

Paranjape, Aditya A. and Chung, Soon-Jo (2020) Sub-Optimality of a Dyadic Adaptive Control Architecture. . (Unpublished)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


The dyadic adaptive control architecture evolved as a solution to the problem of designing control laws for nonlinear systems with unmatched nonlinearities, disturbances and uncertainties. A salient feature of this framework is its ability to work with infinite as well as finite dimensional systems, and with a wide range of control and adaptive laws. In this paper, we consider the case where a control law based on the linear quadratic regulator theory is employed for designing the control law. We benchmark the closed-loop system against standard linear quadratic control laws as well as those based on the state-dependent Riccati equation. We pose the problem of designing a part of the control law as a Nehari problem. We obtain analytical expressions for the bounds on the sub-optimality of the control law.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper
Paranjape, Aditya A.0000-0002-3164-3215
Chung, Soon-Jo0000-0002-6657-3907
Record Number:CaltechAUTHORS:20201110-154646316
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106599
Deposited By: Tony Diaz
Deposited On:10 Nov 2020 23:50
Last Modified:10 Nov 2020 23:50

Repository Staff Only: item control page